About a year or so ago I started TRT. Doc had me start at 150mg/week, then upped to 200mg/week although he was mistaken on that. The script was for 200mg/week, but he had me injection .45ml twice a week of 200mg/ml test. So slightly below the 200mg/week.
Initially the water weight shot up, then came in under control. No AI, etc.
A few weeks ago I told the doc I’d like to bulk up for summer…he said he can put me on 13 or 14 weeks of Deca at 140mg/week. Had that shipped out along with my new vials of Testosterone which somehow I got over-supplied.
So I upped my T to .55ml twice a week (220mg/week?) along with 140mg/week of Deca. Shots are semi sub Q and semi IM, I say that because I put it right into my chest…I think it’s going into both muscle and fat.
Anyways, I’m almost 3 weeks into the Deca/higher T and my Dick didn’t work last night with a hot ass lady over.
In the AM I had put half of a 25 mg Cialis sublingual under my tongue. About an hour or so before the engagement I had put another quarter of the 25 mg sublingual under my tongue.
Girl was naked, rubbing up on me, ready to go down on me etc but the dick didn’t work.
I’ve had this happen before from being nervous, but this wasn’t the case.
My dick is all small, pulled in…best way I can describe it. Is this Deca dick?
BTW I had blood tests done before, E2 Sensitive in the 60’s and I was feeling great. No libido issues, no gyno, etc.
I also inject HCG.
How can I get rid of the Deca Dick, if that’s what it is? At such a low dose?!
The gains ARE coming strong, it’s insane on such a low dose of T/Deca. Is this just the price to pay?!